MathSciNet Relay Station
MathSciNet bibliographic data
MR2013797 (2005b:60021) 60D05 (05C10 52B70 60F05 60K35 81T25 82B41 83C27)
Angel, Omer; Schramm, Oded Uniform infinite planar triangulations. Comm. Math. Phys. 241 (2003), no. 2-3, 191–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement